# SDR NACA2018071800055

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING SKIN FOUND 13" AFT OF STA 727 AT STR 27L. REPLACED 3 KEEL SECTIONS, 2 LT AND 1 RT IAW SRM 53-60-12 REPAIR 3 REV 116, SRM 51-40-02 REV 116.
